
HK$50.00
RRP HK$70.50
Notify Me
delivery method
ESTIMATED DELIVERY
Home Delivery
Click & Collect
SF Locker
Product code
809712
RECOMMENDATION
- PRODUCT DETAILS
- About This Shop
- PROMOTION
- PAYMENT & DELIVERY
PRODUCT DETAILS
Description
Contains paracetamol, is recommended for the relief of fever and pain in children.
Raspberry-cherry flavoured
Raspberry-cherry flavoured
Place of Origin
Malaysia
Benefit
For fever, headache and various pains
Does not contain aspirin
Suitable for children aged 1 or above
Product Usage
FOR ORAL USE ONLY
1-5 years old: 2.5ml-5ml every four to six hours.
6-12 years old: 5ml-10ml every four to six hours.
Adult: 10ml -20ml every four to six hours, up to a maximum of 80ml a day.
Ingredients
Paracetamol 250mg
Shipping Information
Store below 30℃
Storage Condition
Store below 30℃
Warnings
For product details
Width
4.3
Height
9.8
Depth
4.9
Hide
REVIEW
0.0
- 0
- 0
- 0
- 0
- 0
0 Reviews
Write a Review
Product code
809712